Experience:1000 mg U47700 over 8 days - A harmful substance
- Date: November 2016 (8 day binge)
- Gender: Female
- Weight: 45 kg / 100 lbs
- Age: 20
- Background: I had been on a 6 month heroin bender and had the fantastic idea to order some U-47700 to ease back into "sober" living. This was a bad idea.
A Harmful Substance With Horrible Withdrawal
Late November 2016 - The timeline of this experience report is fuzzy, and I am using it as a means to communicate the damage done to my body after ingesting 1000mgs of U47700 over 8 days. The routes of administration used were rectal and mostly nasal. I began to develop bleeding scabs in my nose after only two days following use, even when rinsing my sinuses out with a saline solution at the end of each day and snorting water after the U47700.
Despite the physical harm this substance was apparently causing my body, I continued to re-dose approximately every 2 hours when possible. I could go 6-hour stretches at work without redosing near the end, but this was taxing. The physical and mental cravings to re-dose are intense and frequent, which exacerbates the physical harm done to the body by this drug.
The euphoria was short-lived, and the drug was more stimulating than classical opiates like heroin.
After 8 Days of use, I ran out of stock, and the drug withdrawals began. Oh god. The withdrawals. I have withdrawn from years of IV heroin use, and this was honestly comparable. The withdrawal is intensely painful for the first 12 hours. There is a definite feeling to kick and thrash the legs, but there is a simultaneous pain in the joints/muscles/bones every time you move. Even laying on a bed was painful.
I did my last dose at approximately 12 pm and ate kratom homemade extract to prepare for what I knew was to come. Even with the kratom, I was feeling WD symptoms by 6 pm. By 9 pm, I was feeling the familiar muscle discomfort and runny nose of opiate withdrawal. By 10, I was craving the substance instantly and experiencing restless leg syndrome. I went to "bed" then, only to thrash about in discomfort and pain until 6 am. The withdrawal symptoms peaked approximately 10 hours after the last dose and were in full force for 8 hours after. Still, in WD, I ate some kratom at 7 am and showered and got ready to take a physics exam. Ironically, I got an A. I was in withdrawal during the entire lecture, sitting in the chair caused extreme bone pain and my nasal sores from abusing the ROA were bleeding intermittently.
My nose continued to bleed and have scabs for 7 days after the last use.
DO NOT BECOME PHYSICALLY DEPENDENT ON THIS SUBSTANCE. DO NOT USE THIS SUBSTANCE. IT IS POISON FOR THE BODY AND SOUL.
Submitted by Fishcenternicole
- Physical euphoria - This effect is much less pronounced than heroin.
- Cognitive euphoria - This effect is much less pronounced than heroin.
- Sedation - In high doses, 1 hour blackouts were experienced.
- Appetite suppression
- Respiratory depression
- Compulsive redosing